# SDR DLM88990539

- Difficulty date: March 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Location: Apu Compt
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EMERGENCY RETURN TO ATL FOR SMOKE IN CABIN.  HEAVY WT LANDING 134.8 SMOOTH AND LESS THAN 360 FPM SINK RATE.  FOUND OIL IN APU INLET.  REPLACED APU, CHECKS NORMAL.
